IJPAM: Volume 81, No. 1 (2012)
Department of Mathematical Sciences
Faculty of Science
Universiti Teknologi Malaysia
81310, Johor Bahru, MALAYSIA
Abstract. A new stochastic algorithm called Probabilistic Global Search Johor (PGSJ) has recently been established for global optimization of nonconvex real valued problems on finite dimensional Euclidean space. In this paper we present convergence guarantee for this algorithm in probabilistic sense without imposing any more condition. Then, we jointly utilize this algorithm along with control parameterization technique for the solution of constrained optimal control problem. The numerical simulations are also included to illustrate the efficiency and effectiveness of the PGSJ algorithm in the solution of control problems.
Received: June 27, 2012
AMS Subject Classification: 49M37, 90C26
Key Words and Phrases: optimal control problem, constraints, direct methods, stochastic algorithm
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395